# SDR N6WA2013062901

- Difficulty date: June 29, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 10,801 hours, 7,194 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE. TROUBLESHOT AND FOUND PX46 OUT OF ADJUSTMENT. ADJUSTED PX-46 IAW AMM 52-70-04, OP'S CHECK GOOD AT THIS TIME.
